# SDR AALA20151112002

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 87,509 hours, 39,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 25235
- Condition: Discharged
- Location: Cabin
- Part time: 55,437 hours, 26,624 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR OVERWING EXIT SIGNS FAILED TO TEST WHILE PERFORMING WC 0801.  R & R B5-105 BATTERY PACK IAW AMM 33-53-00.  TESTED OK.
